RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 205, Number 1  


MATHEMATICS
Correct formulations of problems for equations of mixed type in multidimensional domains
A. V. Bitsadze, A. M. Nakhushev
9
On the stability effect of the normal distribution characterization in S. N. Bernsteinís theorem
Yu. R. Gabovich
13
On equivariant multivalued mappings
Ya. A. Izrailevich, V. V. Obukhovskii
16
The general moment problem in the complex domain. Uniqueness theorems
Yu. A. Kaz'min
19
Frequency calculations o f general recursive predicates and frequency enumeration of sets
E. B. Kinber
23
On a local variant of the theory of the spectral shift function
L. S. Koplienko
26
Functionally invariant solutions of a class of second-order partial differential equations
O. F. Men'shikh
30
On group theory for regular polytopes
G. N. Salikhov
33
On infinite-dimensional elliptic operators
M. N. Feller
36
On the dimension of closed mappings
V. V. Filippov
40

MECHANICS
On dynamic rotor system linearization
N. I. Alekseeva, A. P. Zobnin, A. S. Kel'zon
44

MATHEMATICAL PHYSICS
Construction of and connection between the n-periodic Greenís functions for the Laplace and Helmholtz equations
V. M. Astapenko
48
A certain method for the determination of effective thermodynamical constants in heterogeneous reactions
A. M. Grishin
52

PHYSICS
On concentration broadening of an energy spectrum in Poisson random field
A. B. Almazov, V. A. Kaminsky
56
Dynamic state of an excited atom in periodic structure
V. P. Bykov
60
On the statistical theory of Van-der-Waals forces
A. V. Tulub, M. D. Bal'makov
64
On oscillations in open resonators
L. S. Tsybakova
68

CRYSTALLOGRAPHY
On crystalline structure of $\mathrm{Na}_4\mathrm{Zr}_2[\mathrm{SiO}_4]_3$
R. G. Sizova, A. A. Voronkov, N. G. Shumyatskaya, V. V. Ilyukhin, N. V. Belov
90
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020